# SDR MALA110046

- Difficulty date: February 21, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 8,927 hours, 5,979 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE PANEL HAS A CRACK IN RADIUS OF ZONE 2 AND ZONE 3 AREAS. REPAIRED PAX DOOR AFT SIDE PANEL IAW REO 670-52-22-104.
